# SDR AALA20000656

- Difficulty date: April 26, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Component: Emergency Exit Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN AFT CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
